# SDR REXA2013112602279

- Difficulty date: November 26, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 26,531 hours, 23,287 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

RECEIVED NOSE WHEEL DOOR & GEAR DISAGREE MESSAGES AFTER TAKEOFF.  PERFORMED QRH, RETURNED TO ROC.  ACFT SHOOK VIOLENTLY ON LANDING ROLLOUT.  BOTH WHEELS SHOW SIGNS OF SKID DAMAGE, TORQUE LINK IS DAMAGED.  ACFT HAD TO BE TOWED TO THE GATE, ALSO HAD WOW INPUT OUTPUT & STEERING INOPERATIVE MESSAGE.  TROUBLE SHOT IAW FIM 32-60-09 & PA05-018K & WORK SCOPE NR 1 FOR NOSE TORQUE LINK EVENT. R & R UPPER & LOWER TORQUE LINK IAW AMM 32-21-10.  SEE FOLLOWING DISCREPANCIES FOR CONTINUED MAINTENANCE.  NOSE TORQUE LINK EVENT WORK SCOPE NR 1 COMPLIED WITH SEE AML`S 2308906, 2308907 & 2308908.
